MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO HF CATHETER WITH SHERLOCK 3CG TIP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO HF CATHETER WITH SHERLOCK 3CG TIP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of refy3718 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via medwatch "initial guidewire was being fed through the introducer needle into a vessel in the patient's left upper arm.There was difficulty threading the needle through the arm.When attempting to back wire out of arm there was resistance felt at the insertion site of the introducer needle.When introducer needle and wire were pulled from the patient's arm, there appeared to be part of the wire remaining in patient's left upper arm.The thin remnant of wire was pulled from the patient's arm.Dr.Noted the fragment was small enough that it would be difficult to find to surgically remove.So they did not do any interventions to remove.Pt.Was discharged to guards with no documented issues in the arm.".

Brand Name
POWERPICC SOLO HF CATHETER WITH SHERLOCK 3CG TIP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15396730
Report Number3006260740-2022-03556
Device Sequence Number6102621
Product Code LJS
UDI-Device Identifier00801741034725
UDI-Public(01)00801741034725
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1395108QD
Device Lot NumberREFY3718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown